# SDR ASAA12911274

- Difficulty date: March 19, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 31,788 hours, 12,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U22
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM INTERCOSTAL CRACKED BS 344 TO BS 360 LBL 12.  REMOVED AND REPLACED CABIN FLOORBEAM INTERCOSTAL AT BS 344 TO BS 360 LBL 12 AS REQUIRED IAW B737 900 SRM 51 40 02.
